Journal article icon

Journal article

Ideal and disordered two-lane traffic models

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.physa.2005.02.030

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Role:
Author
Journal:
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS
Volume:
354
Pages:
582-596
Publication date:
2005-08-15
DOI:
ISSN:
0378-4371
Source identifiers:
15969
Keywords:
Pubs id:
pubs:15969
UUID:
uuid:c6ee4c8f-a493-45e5-948e-7a54d22aa85b
Local pid:
pubs:15969
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP